# SDR CA020213007

- Difficulty date: February 13, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,332 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER WAS ANGLED TO ONE SIDE UPON FURTHER INSPECTION FOUND THAT IT WOULD NOT RETURN TO NEUTRAL.RUDDER SPRING WAS FOUND HANGING IN POSITION DETACHED FROM ONE SIDE, THE END HAD BROKEN OFF. PART WAS REPALCED AND AIRCRAFT WAS RETURNED TO SERVICE.
